# SDR DALA2018052103493

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 81,013 hours, 61,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30DE EMERGENCY LIGHT INOPERATIVE.  FOUND THE WIRE HARNESS BROKEN UNDER THE SEAT.   R & R THE WIRE HARNESS IAW AMM 33-53.  OPS CHECKED GOOD.
